Is Pelleve (Radiofrequency Waves) a Good Way to Reduce Unwanted Filler?
- Asked by Max212
- 1 year ago
I'm male, 29, had HA fillers to face 8 months ago, with excellent results. But 5 months ago I decided to top up the left-cheek - a mistake - as it made left-side stick out too much. I went back to injector, he didn't recommend Hyaluronidase as it would dissolve ALL filler. He instead said RF waves to REDUCE it. I chose instead to wait for it to wear off, but even now left cheek sticks out. Is RF to melt it good idea, or better to wait for it to fade? I want the look of 8 months ago back.
Restylane and RF waves
If you have an assessment with a well-trained and experienced injector, you absolutely can remove the filler with hyaluronidase. Several things come into consideration when doing this, so be sure and discuss all options and expectations.
Can radiofrequency waves reduce filler
I do a different version of this treatment - Skin Tightening Refirme - and I do it on patients who have fillers. And who like and want to keep their fillers. The long and short is that there is no evidence that RF affects or removes fillers. So it's not going to be wise to use this as a means to reduce your fillers. A few injections of hyaluronidase done by an expert can absolutely remove just the excess and not the entire filler. If your physician doesn't have experience with hyaluronidase, consider seeing someone else for these injections as it's a simple procedure that can help remove your excess filler.
What is "a Good Way" to Reduce Unwanted Hyaluronic Acid Facial Fillers?
When using fillers one should never "top up" the face. The face is not a gas tank and an attractive face is reached by understanding where to place volume and where to hold off. Hyaluronic acid fillers (Restylane, Juvederm etc) have a major advantage in that they CAN be dissolved. But I have never heard of RF waves or other modalities being successful in doing so. In addition you may end up with OTHER unintended consequences by over using this modality. If you do not want to try a feww well placed shots of hyaluronidase you may want to consider leaving it alone until it dissolves. This may take a year.
Peter A Aldea, MD